RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1901, Volume 22, Number 2, Pages 225–238 (Mi msb7960)  

This article is cited in 1 scientific paper (total in 1 paper)

A propos d'un théorème élémentaire sur les probabilités des sommes et des moyennes

P. A. Nekrassow


Full text: PDF file (1429 kB)

Bibliographic databases:
Received: 12.03.1901

Citation: P. A. Nekrassow, “A propos d'un théorème élémentaire sur les probabilités des sommes et des moyennes”, Mat. Sb., 22:2 (1901), 225–238

Citation in format AMSBIB
\Bibitem{Nek01}
\by P.~A.~Nekrassow
\paper A propos d'un th\'eor\`eme \'el\'ementaire sur les probabilit\'es des sommes et des moyennes
\jour Mat. Sb.
\yr 1901
\vol 22
\issue 2
\pages 225--238
\mathnet{http://mi.mathnet.ru/msb7960}
\zmath{https://zbmath.org/?q=an:32.0223.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7960
  • http://mi.mathnet.ru/eng/msb/v22/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Baranets N.G., Verevkin A.B., “Nauchnaya kritika v nauchnom soobschestve i ee znachenie dlya nauchnoi traditsii”, Simbirskii nauchnyi vestnik, 2011, no. 2, 128–135  elib
  • Математическiй сборникъ
    Number of views:
    This page:95
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020